Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

282 Publications


1997 | Journal Article | LibreCat-ID: 16552
Dellnitz M, Hohmann A, Junge O, Rumpf M. Exploring invariant sets and invariant measures. Chaos: An Interdisciplinary Journal of Nonlinear Science. 1997:221-228. doi:10.1063/1.166223
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Dellnitz M, Junge O. Almost Invariant Sets in Chua’s Circuit. International Journal of Bifurcation and Chaos. 1997:2475-2485. doi:10.1142/s0218127497001655
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
Dellnitz M, Hohmann A. The Computation of Unstable Manifolds Using Subdivision and Continuation. In: Nonlinear Dynamical Systems and Chaos. Basel; 1996. doi:10.1007/978-3-0348-7518-9_21
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Dellnitz M, Field M, Golubitsky M, Ma J, Hohmann A. Cycling Chaos. International Journal of Bifurcation and Chaos. 1995:1243-1247. doi:10.1142/s0218127495000909
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Dellnitz M, Heinrich C. Admissible symmetry increasing bifurcations. Nonlinearity. 1995:1039-1066. doi:10.1088/0951-7715/8/6/009
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
Dellnitz M, Golubitsky M, Hohmann A, Stewart I. Spirals in Scalar Reaction–Diffusion Equations. International Journal of Bifurcation and Chaos. 1995:1487-1501. doi:10.1142/s0218127495001149
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
Golubitsky M, Marsden J, Stewart I, Dellnitz M. The constrained Liapunov-Schmidt procedure and periodic orbits. In: Normal Forms and Homoclinic Chaos. Providence, Rhode Island; 1995. doi:10.1090/fic/004/05
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
Aston PJ, Dellnitz M. Symmetry Breaking Bifurcations of Chaotic Attractors. International Journal of Bifurcation and Chaos. 1995:1643-1676. doi:10.1142/s021812749500123x
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
Dellnitz M, Melbourne I. A note on the shadowing lemma and symmetric periodic points. Nonlinearity. 1995:1067-1075. doi:10.1088/0951-7715/8/6/010
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
Dellnitz M, Golubitsky M, Nicol M. Symmetry of Attractors and the Karhunen-Loève Decomposition. In: Trends and Perspectives in Applied Mathematics. New York, NY; 1994. doi:10.1007/978-1-4612-0859-4_4
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
Dellnitz M, Scheurle J. Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom. In: Dynamics, Bifurcation and Symmetry. Dordrecht; 1994. doi:10.1007/978-94-011-0956-7_9
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
Dellnitz M, Melbourne I. Generic movement of eigenvalues for equivariant self-adjoint matrices. Journal of Computational and Applied Mathematics. 1994:249-259. doi:10.1016/0377-0427(94)90032-9
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Dellnitz M. Collisions of chaotic attractors. Schlaglichter der Forschung: Zum 75 Jahrestag der Universität Hamburg. 1994:411-428.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
Melbourne I, Dellnitz M. Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group. Mathematical Proceedings of the Cambridge Philosophical Society. 1993:235-268. doi:10.1017/s0305004100071577
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
Barany E, Dellnitz M, Golubitsky M. Detecting the symmetry of attractors. Physica D: Nonlinear Phenomena. 1993:66-87. doi:10.1016/0167-2789(93)90198-a
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
Melbourne I, Dellnitz M, Golubitsky M. The structure of symmetric attractors. Archive for Rational Mechanics and Analysis. 1993:75-98. doi:10.1007/bf00386369
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz M. The equivariant Darboux theorem. Lectures in Applied Mathematics. 1993;29:163-169.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz M, Melbourne I, Marsden JE. Generic bifurcation of Hamiltonian vector fields with symmetry. Nonlinearity. 1992:979-996. doi:10.1088/0951-7715/5/4/008
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz M. Computational bifurcation of periodic solutions in systems with symmetry. IMA Journal of Numerical Analysis. 1992;12(3):429-455. doi:10.1093/imanum/12.3.429
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
Dellnitz M, Golubitsky M, Melbourne I. Mechanisms of Symmetry Creation. In: Bifurcation and Symmetry. Basel; 1992. doi:10.1007/978-3-0348-7536-3_9
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed